# SDR SWAA2014042827486

- Difficulty date: April 26, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 22,359 hours, 13,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHT COVER LOOSE.  R & R COVER ASSEMBLY IAW MM SIP.
